# SDR COEA2013073107919

- Difficulty date: July 15, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 27,429 hours, 35,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572303200
- Condition: Gouged
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECKK,  FRAME 20 UPPER FLANGE IS GOUGED AND BENT JUST OTBD OF STRINGER 21L.  REPAIR IAW SRAS DT/S-4112/13.7905.
